# SDR F3LA200600003

- Difficulty date: February 14, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N907FR
- Make and model: Airbus A319-112
- Aircraft serial: 1743
- Aircraft time: 13,337 hours, 5,667 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 13,337 hours, 5,667 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3-CHECK, INSPECTION REPORTED GALLEY BEAM BETWEEN FR 66 AND FR 68, LBL Y1292, CORRODED.  FOUND GALLEY BEAM TO BE OUT OF LIMITS.  REPLACED FLOORBEAM PER SRM 51-42-11, 51-44-11 AND EA A9-53R-11257.
